MathSciNet Relay Station
MathSciNet bibliographic data
MR3037892 11F67 (11F70 11G09 14G35)
Harris, Michael $L$-functions and periods of adjoint motives. Algebra Number Theory 7 (2013), no. 1, 117–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement